# SDR REXA2022111002417

- Difficulty date: November 4, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: CC6703817113
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING SERVICE DOOR HANDLE FOUND INTERCOSTAL CRACKED	REMOVED AND REPLACED INTERCOSTAL PN:CC670-38171-13 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
